Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abilify dosage - too low? SLS

Posted by llurpsienoodle on June 26, 2008, at 12:42:43

In reply to Abilify dosage - too low?, posted by SLS on June 25, 2008, at 8:08:08

Hi Scott,
I started at 5mg of abilify, and took this (along with 300mg of lamictal and 50mg of zoloft for about 6 months. I wasn't hopelessly depressed, but I was incredibly agitated (had to take klonopin everyday) and had a lot of suicidal ideation. I increased the dose to 10mg and felt calmer almost by the next day. It really helped a lot with intrusive thoughts that I get from traumatic past. Then I increased zoloft to 100mg, which helped with depressive symptoms, but I was still agitated and anxious.

It wasn't until I added 150mg of wellbutrin that my apathy and agitation went away. A nice 4 weeks of hypomania helped me transition to being a nice normal productive member of society.

I wish that I had started Abilify at 10mg, as maybe my agitation could have been managed without so much klonopin, (.5-1mg day). I believe that the klonopin contributed to my depressive symptoms.

-Ll


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:llurpsienoodle thread:836355
URL: http://www.dr-bob.org/babble/20080626/msgs/836569.html